# SDR RAIA00803013

- Difficulty date: March 17, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 17,219 hours, 15,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 8005 - IAD - EMERGENCY LIGHT INOPERATIVE IN THE CABIN.  MAINTENANCE RE-SECURED A LOOSE WIRE ON THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
